MathSciNet Relay Station
MathSciNet bibliographic data
MR873068 (89a:22034a) 22E65 (53C55 58B20 58D30 81E13)
Bowick, M. J.; Rajeev, S. G. String theory as the Kähler geometry of loop space. Phys. Rev. Lett. 58 (1987), no. 6, 535–538.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement